# SDR 20000710SH011

- Difficulty date: February 25, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N22BF
- Make and model: Skrsky S76A
- Aircraft serial: 760216
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7620104009
- Condition: Misdrilled
- Location: Fuselage
- Part time: 6,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE VERTICAL PYLON FORWARD BULKHEAD AT STA 458 HAD DOUBLE DRILLED HOLES AT THE FASTENER AREA.  THE BULKHEAD IS BETWEEN THE UPPER AND LOWER DECKS.  THERE WAS A CRACK FOUND AT THE LEFT CORNER OF THE BULKHEAD WEB.  (X)
